MAUDE Adverse Event Report: COOK, INC. COOK MOTION HYBRID WIRE GUIDE; WIRE, GUIDE, CATHETER

COOK, INC. COOK MOTION HYBRID WIRE GUIDE; WIRE, GUIDE, CATHETER
Model Number MHW-035150
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
During a cystoscopy, a cook motion hybrid wire guide (mhw-035150; g44846), lot number: 9006229355 was placed in the left ureter in preparation for a stent placement.It was noted the blue wire coating (nitinol with hydrophilic tip) came off wire and was in the bladder.You can see on the picture, the end of the wire is missing the blue coating.Fda safety report id# (b)(4).

Brand Name
COOK MOTION HYBRID WIRE GUIDE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK, INC.
MDR Report Key10991575
Report NumberMW5098311
Device Sequence Number19027017
Product Code DQX
UDI-Device Identifier00827002448469
UDI-Public(01)00827002448469(17)230707(10)
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2023
Device Model NumberMHW-035150
Device Catalogue NumberG44846
Device Lot Number9006229355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight100